MathSciNet Relay Station
MathSciNet bibliographic data
MR1316801 60B12 (60F25)
Burton, Robert M.; Rösler, Uwe An $L_2$ convergence theorem for random affine mappings. J. Appl. Probab. 32 (1995), no. 1, 183–192.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement